Applied Mathematics and Optimization

, Volume 27, Issue 2, pp 105–123

Asymptotic development by Γ-convergence

  • Gabriele Anzellotti
  • Sisto Baldo

DOI: 10.1007/BF01195977

Cite this article as:
Anzellotti, G. & Baldo, S. Appl Math Optim (1993) 27: 105. doi:10.1007/BF01195977


A description of the asymptotic development of a family of minimum problems is proposed by a suitable iteration of Γ-limit procedures. An example of asymptotic development for a family of functionals related to phase transformations is also given.

Key words

Γ-convergence Asymptotic developments BV functions 

AMS classification

Primary 49J45 Secondary 41A60 

Copyright information

© Springer-Verlag New York Inc. 1993

Authors and Affiliations

  • Gabriele Anzellotti
    • 1
  • Sisto Baldo
    • 1
  1. 1.Dipartimento di MatematicaUniversità Degli Studi di TrentoPovo, (Trento)Italy

Personalised recommendations